An Illusion: “A Suzuki Type Coupled Fixed Point Theorem”
Hamed H. Alsulami,
Erdal Karapınar,
Marwan A. Kutbi and
Antonio-Francisco Roldán-López- de-Hierro
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We admonish to be careful on studying coupled fixed point theorems since most of the reported fixed point results can be easily derived from the existing corresponding theorems in the literature. In particular, we notice that the recent paper [Semwal and Dimri (2014)] has gaps and the announced result is false. The authors claimed that their result generalized the main result in [à oric and Lazović (2011)] but, in fact, the contrary case is true. Finally, we present a fixed point theorem for Suzuki type ( , r )-admissible contractions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/235731.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/235731.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:235731
DOI: 10.1155/2014/235731
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().